Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stopped Elleste due to breakthrough bleeding, continuing HRT, have put on weight. Is this normal?

i started Elleste duet 1 mg 3 weeks ago. I was on Elleste 2 mg over a year ago but my doctor took me off it as i had breakthrough bleeding which was concerning as i had not had a cycle for 2 1/2 years prior to this. I went back on HRT because i was still experiencing the occassional hot flushe in the day time. However, my main concern is i seem to be putting on weight - i lost weight with the 2 mg but have gained 4lbs in weight in 3 weeks. Is this normal? i am normally around 9 stone 4lbs the extra weight is depressing and uncomfortable. I am also urinating more frequently always feel as though my bladder is full - is this normal - i am 50 yrs old next year.I have not had children.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  679
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
HRT has the side effects of weight gain and is not advisable fortreatment of hot flushes alone.Hot flushes can be very well tabken care with lifestyle changes and SSRI and arkamine.It would be advisable to start the same instead of continuing with HRT esp when you have been nulliparous.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor